Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 127, NWS Melbourne, FL

November 30, 20084 counties in Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Nov 30, 2008, 3:45 PM EST for 4 counties in Florida. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2008, 3:45 PM EST (20:45 UTC)
Expired
Nov 30, 2008, 4:30 PM EST
In force
45 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 57 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 4:08 PM ESTTSTM WND GST 44Vero Beach, FLKVRB ASOS OBSERVATION 2108Z RMK PK WND 24038/2108.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 1:05 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.8 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 348 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
348 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 302045
SVRMLB
FLC009-061-093-111-302130-
/O.NEW.KMLB.SV.W.0127.081130T2045Z-081130T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EST SUN NOV 30 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BREVARD COUNTY IN FLORIDA.
  INDIAN RIVER COUNTY IN FLORIDA.
  EASTERN OKEECHOBEE COUNTY IN FLORIDA.
  ST. LUCIE COUNTY IN FLORIDA.

* UNTIL 430 PM EST

* AT 339 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM GRANT TO 9 MILES SOUTHEAST OF TAYLOR CREEK...OR ALONG A LINE
  EXTENDING FROM GRANT TO 10 MILES NORTHWEST OF PORT MAYACA...AND    
  MOVING NORTHEAST AT AROUND 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  VERO LAKE ESTATES...ROSELAND...SEBASTIAN...WABASSO...WINTER
  BEACH...GIFFORD...VERO BEACH...VERO BEACH SOUTH...VERO BEACH
  HIGHLANDS...LAKEWOOD PARK...INDRIO...SAINT LUCIE AIRPORT...SAINT
  LUCIE WEST...SAINT LUCIE VILLAGE...PORT SAINT LUCIE...FORT
  PIERCE...WHITE CITY...QUEENS COVE...PORT SAINT LUCIE RIVER PARK...
  INDIAN RIVER ESTATES...WALTON AND SAINT LUCIE NUCLEAR PLANT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA UNTIL 800 PM 
EST SUNDAY. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

DOPPLER RADAR HAS OCCASIONALLY INDICATED SOME WEAK ROTATION WITHIN 
THESE STORMS. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL 
DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE 
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

LAT...LON 2734 8026 2727 8023 2726 8029 2720 8029
      2720 8092 2806 8062 2807 8060 2803 8057
      2809 8057 2801 8053 2800 8054 2803 8057
      2802 8057 2797 8054 2798 8052 2797 8054
      2793 8050 2793 8052 2726 8020
TIME...MOT...LOC 2042Z 270DEG 47KT 2794 8050 2712 8065

$$

SEDLOCK
1 follow-up statement
000 
WWUS52 KMLB 302134
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
434 PM EST SUN NOV 30 2008

FLC009-061-093-111-302144-
/O.EXP.KMLB.SV.W.0127.000000T0000Z-081130T2130Z/
OKEECHOBEE FL-ST. LUCIE FL-INDIAN RIVER FL-BREVARD FL-
434 PM EST SUN NOV 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD...INDIAN
RIVER...ST. LUCIE AND EASTERN OKEECHOBEE COUNTIES HAS EXPIRED...

A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EASTERN SAINT 
LUCIE AND MARTIN COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST SUNDAY EVENING FOR
EAST CENTRAL FLORIDA.

LAT...LON 2734 8026 2727 8023 2726 8029 2720 8029
      2720 8092 2806 8062 2807 8060 2803 8057
      2809 8057 2801 8053 2800 8054 2803 8057
      2802 8057 2797 8054 2798 8052 2797 8054
      2793 8050 2793 8052 2726 8020
TIME...MOT...LOC 2045Z 270DEG 47KT 2794 8045 2712 8060

$$

SEDLOCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 10:00 AM EST, 5 hours 45 minutes earlier.

Area forecast discussion, Nov 30, 10:00 AM EST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EST SUN NOV 30 2008

.DISCUSSION...

...TORNADO WATCH ISSUED FOR PORTIONS OF EAST CENTRAL FL...

12Z SOUNDINGS AT KXMR/KTBW INDICATING STRENGTHENING WIND PROFILES
JUST OFF THE DECK WITH SW WINDS AROUND 50 KNOTS AT 850 MBS. 915 MHZ
USAF CAPE WIND PROFILER INDICATES WINDS CONTINUE TO STRENGTHEN TO
45-50 KNOTS AS LOW AS 1500 FT. IMPRESSIVE DYNAMICS WITH THIS SYSTEM
AS 150-160 KT JET PULLS TWD THE FL PANHANDLE. THE MAIN INGREDIENT
THAT APPEARS TO BE LACKING IS DEEP MOISTURE WITH PWATS OF 1.08-1.15
AT KTBW AND KXMR THIS MORNING AND DRY AIRMASS ABOVE 750 MBS AT
KXMR/KTBW AND ABOVE 700 MBS AT KMFL WITH PWAT OF 1.33 INCHES.
0-3 KM STM REL HELICITY VALUES 520 M2/S2 AT THE CAPE AND 475
M2/S2 AT KTBW INDICATE THE POTENTIAL FOR ROTATION WITH ANY
DISCRETE CELLS THAT MANAGE TO FORM AHEAD OF THE LINE...OR EVEN A
BRIEF SPIN UP ALONG THE CONVECTIVE LINE THIS AFTERNOON. JUST
CONCLUDED A TELCON WITH SPC AND THEY WILL BE ISSUING TORNADO WATCH
#939 FOR PORTIONS OF OUR NRN CWA. ALSO...THERE IS A LOW RISK FOR
SOME SEVERE STORMS ACROSS OUR FAR SRN SECTIONS IN THE PRE-FRONTAL
AIRMASS WHERE SFC DWPTS ARE TRYING TO MAKE IT INTO THE UPR 60S...BUT
MID LVL AIRMASS WILL NOT HAVE MUCH TIME TO MOISTEN. WILL INCREASE
POPS SLIGHTLY TO CATEGORICAL ACROSS LAKE COUNTY AND BRING THE 70 PCT
POPS A BIT FURTHER SOUTH AND KEEP 60 PCT ACROSS SRN SECTIONS.
CURRENT WIND FORECAST WITH LAKE WIND ADVISORY CRITERIA AND GUSTS
INTO THE 30S LOOK GOOD.  HIGHS STILL LOOK TO REACH THE UPPER 70S
NORTH AND LOWER 80S SOUTH. OTHERWISE...ONLY MINOR ADJUSTMENTS FOR
CONVECTIVE TIMING IN THE GRIDS AND ZFP AND WILL ADD POSSIBLE SEVERE
STORMS THIS AFTN.

&&

.AVIATION...CONVECTIVE LINE EXPECTED TO MAKE IT TWD KLEE BY AROUND
18Z AND THE REMAINDER OF NRN TERMINALS BETWEEN 19Z-21Z. POSSIBILITY
FOR +RA/FQT LTG/AND WIND GUSTS > 40 KNOTS WITH THE STRONGEST STORMS.
SFC WINDS FROM THE SSW/SW ALSO EXPECTED TO GUST TO BETWEEN 28-34
KNOTS AHEAD OF THE CONVECTIVE LINE TODAY. MAIN CONVECTIVE LINE TO
REACH SRN TERMINALS (KMLB/KVRB) AFT 21Z...BUT SCATTERED SHRA/TSRA
FCST TO MOVE ACROSS SRN PORTIONS OF EAST CENTRAL FL FROM 18Z-21Z.

&&

.MARINE...SFC WINDS HAVE INCREASED TO 27 KNOTS SUSTAINED AT BUOYS
41009/41010 WITH GUSTS TO 33 KNOTS. ONLY MINOR TWEAKS TO ONGOING CWF
WITH STRONG SMALL CRAFT ADVISORY CONDITIONS EXPECTED AND HAZARDOUS
SEAS BUILDING A FEW MILES OFFSHORE TODAY.

&&

.FIRE WEATHER...MAIN CONCERN TODAY IS STRONG SFC AND TRANSPORT
WINDS/HIGH DISPERSION VALUES AND LATE AFTERNOON SHOWERS AND
LIGHTNING STORMS.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR COASTAL
     VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
     NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
     BREVARD-SOUTHERN LAKE-ST. LUCIE.

     TORNADO WATCH UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL VOLUSIA-
     INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-
     SOUTHERN LAKE.

AM...TORNADO WATCH UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
     COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
     NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST MONDAY FOR WATERS FROM
     FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
     OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
     60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

VOLKMER/KELLY
Hazardous weather outlook, Nov 30, 11:47 AM EST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1147 AM EST SUN NOV 30 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-302315-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1147 AM EST SUN NOV 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...THUNDERSTORM IMPACT...
A BAND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
LAKE COUNTY DURING THE EARLY AFTERNOON...AND PROGRESS TOWARD METRO
ORLANDO AND DAYTONA BEACH DURING THE MID TO LATE AFTERNOON HOURS AND
TOWARD THE SPACE AND TREASURE COASTS DURING THE LATE AFTERNOON AND
EVENING HOURS. STRONG WIND FIELDS IN THE LOW TO MID LAYERS OF THE
ATMOSPHERE AND SOME DIRECTIONAL SHEAR INDICATES STORMS TODAY MAY
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND POSSIBLY AN
ISOLATED TORNADO. SCATTERED SHOWERS AND STORMS WILL ALSO FORM
AHEAD OF THE MAIN CONVECTIVE LINE AND WILL LIKELY PRODUCE STRONG
WIND GUSTS. A TORNADO WATCH REMAINS IN EFFECT FOR NORTHERN
PORTIONS OF EAST CENTRAL FLORIDA. PERSONS IN EAST CENTRAL FLORIDA
SHOULD MONITOR WEATHER CONDITIONS ACROSS THE AREA THIS AFTERNOON...
AND LISTEN FOR ADDITIONAL STATEMENTS...AND POSSIBLE WATCHES OR
WARNINGS VIA NOAA WEATHER RADIO...OR TELEVISION AND RADIO
STATIONS.

...HIGH WIND IMPACT...
STRONG AND GUSTY SOUTHWEST WINDS AVERAGING 20 TO 25 MPH...AND
OCCASIONALLY GUSTING ABOVE 30 MPH...WILL DEVELOP ACROSS EAST
CENTRAL FLORIDA TODAY. A LAKE WIND ADVISORY CONTINUES IN EFFECT FOR
ALL OF EAST CENTRAL FLORIDA UNTIL 600 PM THIS EVENING.

...MARINE THUNDERSTORM GUST IMPACT...
STORMS WHICH FORM OVER LAND WILL MOVE RAPIDLY EASTWARD INTO THE
ATLANTIC. ANY STORMS WILL CONTAIN CLOUD TO WATER LIGHTNING...
STRONG GUSTY WINDS...LOCALLY ROUGH SEAS...AND POSSIBLE
WATERSPOUTS.

...WIND AND SEA IMPACT...
EVEN OUTSIDE OF ANY THUNDERSTORM ACTIVITY...SUSTAINED WINDS OVER
THE ATLANTIC WILL BE AROUND 25 KNOTS WITH GUSTS TO AROUND GALE
FORCE. OFFSHORE SEAS WILL BUILD TO BETWEEN 7 AND 9 FEET.

...RIP CURRENT IMPACT...
A LINGERING LONG PERIOD SWELL IN THE SURF ZONE WILL LEAD TO A
MODERATE THREAT OF RIP CURRENTS ALONG THE CENTRAL FLORIDA ATLANTIC
BEACHES THIS AFTERNOON. CHECK WITH THE LOCAL BEACH PATROL FOR
ADDITIONAL INFORMATION AND REMEMBER TO ALWAYS SWIM WITHIN SIGHT OF
A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
COOLER AND DRIER AIR WILL SETTLE ACROSS EAST CENTRAL FLORIDA
BEHIND TONIGHTS COLD FRONTAL PASSAGE. HAZARDOUS WINDS AND SEAS
WILL LINGER INTO EARLY MONDAY...AND THERE IS THE POTENTIAL FOR
ENHANCED FIRE DANGER ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...
FORMAL ACTIVATION MAY BE REQUESTED. THE NATIONAL WEATHER SERVICE
REQUESTS SPOTTERS TO FORWARD REPORTS OF SEVERE WEATHER BY
TELEPHONE TO 3 2 1 2 5 5 0 2 1 2.

VOLKMER

In the hours before

Local storm report, Nov 30, 1:15 PM EST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
115 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     TORNADO          3 WNW CELEBRATION       28.33N 81.59W
11/30/2008                   OSCEOLA            FL   PUBLIC

            TORNADO OBSEREVED NR INTERSECTION OF US192 AND N.OLD LAKE
            WILSON ROAD. MINOR VEHICLE DAMAGE REPORTED

&&

FXD
Special weather statement, Nov 30, 2:03 PM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
203 PM EST SUN NOV 30 2008

FLZ045-047-053-147-302000-
NORTHERN BREVARD COUNTY-ORANGE-OSCEOLA-SOUTHERN BREVARD COUNTY-
203 PM EST SUN NOV 30 2008

...STRONG THUNDERSTORMS AFFECTING BREVARD COUNTY...SOUTHEASTERN
ORANGE COUNTY...NORTHERN OSCEOLA COUNTY...

AT 200 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 6 MILES NORTHEAST OF LAKE MARY JANE...MOVING NORTHEAST
AT 35 MPH.

OTHER STRONG STORMS WERE LOCATED IN NORTHERN BREVARD AND WESTERN
OSCEOLA COUNTIES. THESE STRONG STORMS CONTINUE TO MOVE RAPIDLY
NORTHEAST ACROSS EAST CENTRAL FLORIDA AND MAY CONTAIN DAMAGING
STRAIGHT LINE WINDS. A FEW STORMS TODAY HAVE AND CONTINUE TO EXHIBIT
ROTATION.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE MERRITT ISLAND
WILDLIFE REFUGE.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

SEDLOCK
Local storm report, Nov 30, 2:08 PM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
208 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 PM     NON-TSTM WND GST LEESBURG                28.81N 81.88W
11/30/2008  M41 MPH          LAKE               FL   ASOS

            KLEE ASOS OBSERVATION AT 1753Z RMK PK WND 240/36 1717Z

&&

FXD
Local storm report, Nov 30, 2:15 PM EST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
215 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     NON-TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.32W
11/30/2008  M49 MPH          ORANGE             FL   ASOS

            KMCO ASOS OBSERVATION 1853Z RMK PK WND 22041/1838

&&

FXD
Local storm report, Nov 30, 3:07 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
307 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     DOWNBURST        1 E ALTAMONTE SPRINGS   28.66N 81.38W
11/30/2008                   SEMINOLE           FL   LAW ENFORCEMENT

            SHERIFF REPORTED TREE FELL ON POWER LINE AT ESSEX ST. AND
            SR436. VILLAGE GREEN APARTMENTS.

0100 PM     DOWNBURST        5 WNW LAKE JESSUP       28.76N 81.29W
11/30/2008                   SEMINOLE           FL   LAW ENFORCEMENT

            POWER LINES DOWN SR600 AND LAKE MARY BLVD REPORTED BY
            SHERIFF.

&&

FXD
Local storm report, Nov 30, 3:16 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EST SUN NOV 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND GST     KENNEDY SPACE CENTER    28.52N 80.68W
11/30/2008  M49 MPH          BREVARD            FL   OTHER FEDERAL

            KENNEDY SPACE CENTER OBSERVATION KTTS 1955Z RMK PK WND
            26043/53

&&

FXD

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:40 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia14 hr
Nov 30, 12:24 PM ESTSevere Thunderstorm WarningMLBIndian River, Saint Lucie27 min
Nov 30, 12:54 PM ESTTornado WarningMLBOrange, Seminole39 min
Nov 30, 1:23 PM ESTSpecial Marine WarningMLB82 min
Nov 30, 1:35 PM ESTTornado WarningMLBVolusia25 min
Nov 30, 1:49 PM ESTTornado WarningMLBBrevard, Volusia31 min
Nov 30, 2:13 PM ESTSpecial Marine WarningMLB42 min
Nov 30, 2:50 PM ESTSevere Thunderstorm WarningMLBBrevard, Osceola55 min
Nov 30, 2:53 PM ESTSpecial Marine WarningMLB112 min
Nov 30, 2:59 PM ESTSevere Thunderstorm WarningMLBIndian River, Okeechobee48 min
Nov 30, 3:09 PM ESTSevere Thunderstorm WarningMLBBrevard36 min
Nov 30, 4:32 PM ESTSevere Thunderstorm WarningMLBMartin, Saint Lucie56 min
Nov 30, 4:41 PM ESTSpecial Marine WarningMLB2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.